# SDR AWXA9700593

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT AT SEAT 10C INOP.  RE-SECURED EMERGENCY LIGHT TO END BAY SHROUD AT SEAT 10C.
